# SDR SIMA20220524005

- Difficulty date: May 24, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 14,469 hours, 9,354 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17116240407
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FWD SPAR CRACKED AT WING TO WINGTIP ATTACHMENT POINT.-C/A-RAR'D RH WING TIP IAW AMM 57-30-00.-C/A-RAR'D RH WING TIP IAW AMM 57-30-00.
